# SDR SIMA20130917002

- Difficulty date: September 17, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 37,075 hours, 31,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009120
- Part serial: 6021
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT CRADLE ABOVE F/A SEAT IS BROKEN.  R & R FLASHLIGHT ASSEMBLY ABOVE F/A SEAT IAW AMM 33-50-16.
